# SDR DALA2024120211305

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 92,966 hours, 41,988 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Condition: Aerated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DISC: AFTER STARTING ENG #1 ON APU BLEED HAD A ACRID SMOKE AROMA. START CONDUCTED WITH SLIGHT TAILWIND. AROMA SEEMED TO CLEAR BUT REAR OF A/C REPORTED HEADACHE AND NAUSEA. C/A: TROUBLESHOOT PER A320 TSM 05-50-810-831-A. CORRECTIVE ACTION TYPE 10. RAN APU AND ENGINES TO BLEED SHIFT WITH NO ABNORMAL ODORS PRESENT. PACKS RAN FROM APU AND ENGINE BLEED. ALL OPS NORMAL. (LP: 6562238)
